Skip to Main content Skip to Navigation
New interface
Journal articles

A New Search Procedure for the Two-dimensional Orthogonal Packing Problem

Résumé : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-01479540
Contributor : William Domingues Vinhas Connect in order to contact the contributor
Submitted on : Tuesday, February 28, 2017 - 8:38:50 PM
Last modification on : Friday, October 22, 2021 - 3:34:05 AM

Identifiers

  • HAL Id : hal-01479540, version 1

Citation

Stéphane Grandcolas, Cedric Pinto. A New Search Procedure for the Two-dimensional Orthogonal Packing Problem. Journal of Mathematical Modelling and Algorithms in Operations Research, 2015, 14 (3), pp.343-361. ⟨hal-01479540⟩

Share

Metrics

Record views

44